Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

The truncated pentagonal number theorem

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: G.E. Andrews, M. Merca

Editorial: Journal of Combinatorial Theory, Series A, 119(8), p.1639-1643, 2012.

Rezumat:

A new expansion is given for partial sums of Euler’s pentagonal number series. As a corollary we derive an infinite family of inequalities for the partition function, p(n).

Cuvinte cheie: Partitions, Euler's pentagonal number theorem, Shanks's identity

URL: http://www.sciencedirect.com/science/article/pii/S0097316512000726